# SDR DALA2025021301128

- Difficulty date: December 27, 2024
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N570DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0048
- Aircraft time: 21,105 hours, 2,748 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMER EXIT LT. R/R EPSU (101WL4) PER A350 AMM A350-A-33-51. BITE TEST OK. MEL AND PLACARD REMOVED. (LP# 6945313)
